Academic Journals Database
Disseminating quality controlled scientific knowledge

MULTIVALUED MIXED QUASI BIFUNCTION VARIATIONAL

ADD TO MY LIST
 
Author(s): MUHAMMAD ASLAM NOOR

Journal: Journal of Mathematical Analysis
ISSN 2217-3412

Volume: 1;
Issue: 1;
Start page: 1;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: variational inequalities | nonconvex sets | iterative methods | projection.

ABSTRACT
In this paper, we introduce a new class of bifunction variationalinequalities, which is called the multivalued mixed quasi bifunction variationalinequalities. Using the auxiliary principle technique, we suggest and analyze aproximal point method for solving the multivalued mixed quasi bifunction variationalinequalities. It is shown that the convergence of the proposed methodrequires only pseudomonotonicity, which is a weaker condition than monotonicity.Our results represent an improvement and renement of previouslyknown results. Since the multivalued mixed quasi bifunction variational inequalitiesinclude bifunction variational inequalities and related optimizationproblems as special cases, results proved in this paper continue to hold forthese problems

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

RPA Switzerland

Robotic process automation